# SDR RAIA201007210001

- Difficulty date: July 21, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 27,519 hours, 25,263 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE PASSENGER DOOR EMERGENCY LIGHT INOP.  MAINTENANCE INSPECTED AND REPAIRED THE PASSENGER DOOR WIRING HARNESS.  SYSTEM OPS CHECKED GOOD.
